Pennsylvania, 2026

Hail and Damaging Winds in Pennsylvania, March 7, 2026

March 7, 2026 · NWS PBZ · 45 events in 11 counties and zones

Clusters of severe thunderstorms developed in an open warm sector behind a morning warm front passage. A modestly unstable environment with 500-1000 J/kg of MLCAPE, strong effective shear values of 40-50 knots, and a gradient of 600-800 J/kg of DCAPE contributed to damaging wind reports ranging from trees and power lines down to removal of a metal roof of an outbuilding.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$135,000
Crop damage
None recorded
Events
45

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

Clusters of severe thunderstorms developed in an open warm sector behind a morning warm front passage. A modestly unstable environment with 500-1000 J/kg of MLCAPE, strong effective shear values of 40-50 knots, and a gradient of 600-800 J/kg of DCAPE contributed to damaging wind reports ranging from trees and power lines down to removal of a metal roof of an outbuilding. A few sporadic reports of quarter size hail occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Mar 7, 12:35 PM EST, 2 hours 8 minutes earlier. Its key messages:

  • 1) Severe thunderstorms possible this afternoon and evening. 2) Rain/storm chances return the middle of next week, with some indications of another round of severe weather.
Area forecast discussion, Mar 7, 12:35 PM EST, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
1235 PM EST Sat Mar 7 2026

.WHAT HAS CHANGED...
Little change to the overall thinking, although storm timing has
once again sped up from previous forecasts. Severe weather
remains possible area-wide, but tornadic potential seems
slightly higher north of Pittsburgh.

&&

.KEY MESSAGES...
1) Severe thunderstorms possible this afternoon and evening.

2) Rain/storm chances return the middle of next week, with some
indications of another round of severe weather.

&&

.DISCUSSION...
KEY MESSAGE 1...

A positive-tilt trough is still projected to impinge on the
Great Lakes later today. After earlier warm-advection showers
and storms exited our region, two further rounds of rain are
pictured: the first, more significant round associated with a
prefrontal trough this afternoon/early evening (generally
between 1 PM and 7 PM), and the second with the actual cold
front crossing around/after midnight.

The environment ahead of the first round, which is currently
crossing central Ohio, continues to set up well for severe
weather. Thanks to plenty of sun, temperatures in the 70s and
dewpoints in the upper 50s are already prevalent across much of
the CWA. The lower levels are already well-mixed, as shown by
numerous 30 to 40 MPH wind gusts. The PBZ morning sounding did
show a deep CAPE profile. It was relatively skinny aloft at the
time, but with decent lapse rates and dry air aloft/potential
for moistening, it may improve over the next few hours, as the
HREF suggests mean surface-based CAPE of 800-1000 J/kg.
0-6km/effective shear values should generally range from 35-50
knots during the event, with the higher levels to the north of
Pittsburgh. Deep-layer flow remains fairly unidirectional
overall out of the southwest and parallel to the front, so a
largely linear convective mode is still pictured as the event
evolves, with damaging straight-line winds remaining the primary
threat.

Despite this, any discrete cells that can form ahead of the
main line will have potential to rotate given the shear. Any
such cells that take more of an easterly path, as opposed to the
mean northeastward storm motion, will need to be watched for
more efficient streamwise vorticity ingestion and thus tornadic
potential. This seems a bit more likely north of Pittsburgh
where shear is stronger. Mesovortex development in the main
convective line cannot be ruled out as well due to shear
magnitude, although any such elements will also need to take
more of an eastward path to become more line- normal. Hail
remains a possibility as well, although we will need better CAPE
in the -10C to -30C layer to truly realize that threat.

Rainfall amounts are likely largely between 0.40-0.75 inches
across the area, with the highest totals in more focused swaths
along thunderstorm tracks. With largely dry weather yesterday,
some draining and receding of water from the previous days
should help to mitigate further flood issues today. The rather
quick forward speed of these storms promotes heavy but brief
downpours for any one location as the line crosses.

After this convection exits early this evening, another line of
showers is likely to accompany the cold front. Instability by
this point should be much more shallow. Shear will still be
present but still boundary-parallel, keeping the mode linear.
Another round of gusty but non-severe showers can be expected.
These showers should depart by early to mid-morning Sunday.
Behind the front, dry weather and cooler, but still above-normal
temperatures are expected through Monday night.

KEY MESSAGE 2...

After the run of dry weather early in the week, our next rain
chance will come by Wednesday. There are still ensemble
indications that northern stream and southern stream shortwaves
may phase as they cross the Plains, crossing the Mississippi
Valley around Wednesday night.

While there is broad agreement among the models on this, details
on strength/timing remain murky given the complex wave
interactions involved. Still, another setup of moist
southwesterly flow should promote rain and potential
thunderstorms during the midweek period. This pattern does have
the potential to create severe weather, and both extended
machine-learning guidance, as well as SPC are already
highlighting Wednesday for this potential. This will of course
be closely monitored over the coming days.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
The TAF period opens with area wide VFR ahead of an impending
line of thunderstorms. Gusty southwesterly winds have been noted
even well ahead of this line with several ports already gusting
between 25-35 kts. These winds will continue in the background
on either side of the line of thunderstorms.

Timing has remained rather consistent in that the line is
approaching eastern OH here at 18z, western PA closer to 20z and
the ridges closer to 22z. The most likely hour for storms has
been TEMPOed at each port and amendments will follow to flex
timing and wind speeds as needed. Damaging wind gusts will be
the primary threat from these storms, with small hail and a
tornado or two possible as well.

A brief lull is noted behind the initial line of storms, with
lighter showers and the possibly a couple of dry hours before a
secondary line of showers along the cold front sweeps through.
Another round of gusts between 20-25 kts can accompany this
second line. MVFR cigs are then expected to come in and lower as
rain clears the area overnight and wind veers westerly.

Outlook... VFR and quieter weather is expected Sunday and
Monday with building high pressure. Restrictions with rain
likely return Tuesday into Wednesday.

&&

.CLIMATE...
As of this writing, record high temperatures have already been
set for today at Wheeling and Dubois, and tied at Pitt
International. Record Event Reports will be sent later today
once values are finalized.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...None.
WV...None.

&&

DISCUSSION...CL
AVIATION...Rackley/AK
Hazardous weather outlook, Mar 7, 1:28 PM EST, 1 hour 15 minutes before
Hazardous Weather Outlook
National Weather Service Pittsburgh PA
128 PM EST Sat Mar 7 2026

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>022-029-
031-073>078-WVZ001>004-012-021-509>512-081830-
Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH-
Muskingum-Guernsey-Belmont-Noble-Monroe-Mercer-Venango-Forest-
Lawrence-Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-
Washington-Greene-Westmoreland-Higher Elevations of Westmoreland-
Fayette-Higher Elevations of Fayette-Indiana-
Higher Elevations of Indiana-Hancock-Brooke-Ohio-Marshall-Wetzel-
Marion-Monongalia-
Ridges of Eastern Monongalia and Northwestern Preston-Preston-
Eastern Preston-
128 PM EST Sat Mar 7 2026

...TORNADO WATCH 25 IN EFFECT UNTIL 8 PM EST THIS EVENING...

This Hazardous Weather Outlook is for east central Ohio, western
Pennsylvania, and northern West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

WVZ513-514-081830-
Western Tucker-Eastern Tucker-
128 PM EST Sat Mar 7 2026

This Hazardous Weather Outlook is for northern West Virginia.

.DAY ONE...This afternoon and tonight.

Rain and thunderstorms are expected along and ahead of a cold front
crossing the region this afternoon and evening. Damaging wind will be
the main threat, with hail and several tornadoes possible as well.
SPC has maintained a Slight Risk, or a 2 out of 5, for severe
thunderstorms, and WPC has maintained a Marginal Risk for flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

CL

In the hours before

Local storm report, Mar 7, 2:17 PM EST, 26 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
217 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     Tstm Wnd Dmg     1 SSE Carrollton        40.57N 81.09W
03/07/2026                   Carroll            OH   Law Enforcement

            A number of trees and power lines down
            across the city of Carrollton.

&&

SKH
Local storm report, Mar 7, 2:32 PM EST, 11 minutes before
Preliminary Local Storm Report
National Weather Service Pittsburgh PA
232 PM EST Sat Mar 7 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     Tstm Wnd Dmg     3 ENE Fultonham         39.87N 82.10W
03/07/2026                   Muskingum          OH   Trained Spotter

            Large tree branches down in the White
            Cottage area.

&&

SKH

The radar

The Pittsburgh radar (KPBZ), 35 km away, was scanning. The volume nearest the first event began at 19:43 UTC.

Open the radar archive at this moment

Event by event

44 thunderstorm wind, 1 hail. Local standard time, as filed.

Thunderstorm Wind, Beaver

When
March 7, 2:43 PM EST
Where
Beaver County, 0.77 mi NW of Highland
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.826, -80.362

Trees were reported down in Big Beaver.

Thunderstorm Wind, Beaver

When
March 7, 2:47 PM EST
Where
Beaver County, 0.51 mi NNW of Koppel
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
40.836, -80.325

Report of siding ripped off of a home in Koppel.

Thunderstorm Wind, Butler

When
March 7, 3:00 PM EST
Where
Butler County, 2.56 mi NW of Middle Lancaster
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.880, -80.150

Tree damage was reported on Red Brush Trail.

Thunderstorm Wind, Venango

When
March 7, 3:07 PM EST
Where
Venango County, 0.2 mi SE of Cooperstown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
41.498, -79.877

Report of an uprooted tree.

Thunderstorm Wind, Butler

When
March 7, 3:27 PM EST
Where
Butler County, 0.81 mi NE of Petrolia
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
41.027, -79.717

Trees and wires were reported down on Kittanning Pike.

Thunderstorm Wind, Forest

When
March 7, 3:38 PM EST
Where
Forest County, 2.04 mi ENE of East Hickory
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
State Official
Coordinates
41.590, -79.383

Report of a metal roof ripped off of a warehouse along State Route 666.

Thunderstorm Wind, Butler

When
March 7, 3:45 PM EST
Where
Butler County, 0.27 mi ENE of Zelienople
Measured
50 kt (58 mph) estimated gust
Property damage
$15,000
Reported by
Broadcast Media
Coordinates
40.801, -80.125

Report of a barn torn apart with metal debris scattered across the property.

Thunderstorm Wind, Butler

When
March 7, 3:55 PM EST
Where
Butler County, 0.68 mi WNW of Highfield
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
40.855, -79.981

Report of tree down on wires at intersection of Eagle Mill Road and Ledonne Lane.

Thunderstorm Wind, Lawrence

When
March 7, 3:56 PM EST
Where
Lawrence County, 1.02 mi SW of Ellport
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.859, -80.263

Several trees were reported down in Ellport.

Thunderstorm Wind, Washington

When
March 7, 4:01 PM EST
Where
Washington County, 1.4 mi W of Gambles
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
40.222, -80.156

Power lines were reported down on Route 519.

Thunderstorm Wind, Butler

When
March 7, 4:03 PM EST
Where
Butler County, 0.92 mi ESE of Hilldale
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
State Official
Coordinates
40.996, -79.803

Report of a tree down on wires on Hooker Road.

Thunderstorm Wind, Jefferson

When
March 7, 4:10 PM EST
Where
Jefferson County, 0.92 mi WNW of Brookville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
41.176, -79.096

Power lines were reported down along Maplevale Road.

Thunderstorm Wind, Jefferson

When
March 7, 4:11 PM EST
Where
Jefferson County, 0.33 mi SSW of Brookville
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
41.165, -79.082

Tree and power line down across Butler Street.

Thunderstorm Wind, Washington

When
March 7, 4:12 PM EST
Where
Washington County, 1.48 mi E of Thomas
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.233, -80.072

A tree was reported down across Valley View Road.

Hail, Washington

When
March 7, 4:17 PM EST
Where
Washington County, 0.91 mi S of Gastonville
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
40.257, -80.001

Thunderstorm Wind, Clarion

When
March 7, 4:23 PM EST
Where
Clarion County, 1.07 mi ESE of Rimersburg
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
41.043, -79.502

Trees and power lines were reported down in Rimersburg.

Thunderstorm Wind, Clarion

When
March 7, 4:24 PM EST
Where
Clarion County, 1.07 mi ESE of Rimersburg
Measured
50 kt (58 mph) estimated gust
Property damage
$8,000
Reported by
Emergency Manager
Coordinates
41.043, -79.502

Report of a barn outbuilding roof blown off.

Thunderstorm Wind, Allegheny

When
March 7, 4:25 PM EST
Where
Allegheny County, 0.8 mi NW of Wilkins Township
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
40.458, -79.831

A tree and wires were reported down across Joan Drive.

Thunderstorm Wind, Allegheny

When
March 7, 4:25 PM EST
Where
Allegheny County, 0.09 mi NNW of Imperial
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
CoCoRaHS
Coordinates
40.451, -80.251

Tree branches were reported down in Imperial.

Thunderstorm Wind, Allegheny

When
March 7, 4:27 PM EST
Where
Allegheny County, 0.25 mi SSW of New Texas
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Trained Spotter
Coordinates
40.496, -79.751

Trees were reported down on Old Leechburg Road.

Thunderstorm Wind, Allegheny

When
March 7, 4:35 PM EST
Where
Allegheny County, 0.94 mi SE of Dormont
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.392, -80.016

Wires were reported down on Brookline Boulevard.

Thunderstorm Wind, Westmoreland

When
March 7, 4:35 PM EST
Where
Westmoreland County, 1.31 mi N of Merwin
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
40.549, -79.654

Tree damage was reported in Upper Burrell Township.

Thunderstorm Wind, Jefferson

When
March 7, 4:47 PM EST
Where
Jefferson County, 0.73 mi SSE of Brookville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
41.160, -79.076

Wires were reported down in Brookville.

Thunderstorm Wind, Indiana

When
March 7, 4:55 PM EST
Where
Indiana County, 1.63 mi S of Shelocta
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
40.646, -79.298

Damage to a shed was reported on South Ridge Road.

Thunderstorm Wind, Westmoreland

When
March 7, 5:00 PM EST
Where
Westmoreland County, 1.07 mi SW of Mc Cullough
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.361, -79.646

Tree damage was reported in Penn Township.

Thunderstorm Wind, Clarion

When
March 7, 5:00 PM EST
Where
Clarion County, 0.13 mi NNE of Cottage Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Public
Coordinates
41.022, -79.349

Report of trees and power lines down.

Thunderstorm Wind, Jefferson

When
March 7, 5:05 PM EST
Where
Jefferson County, 1.23 mi N of Lindsey
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.948, -78.997

A tree was reported down blocking the intersection of Eureka Street and New York Avenue.

Thunderstorm Wind, Jefferson

When
March 7, 5:05 PM EST
Where
Jefferson County, 2.14 mi NW of Brockway
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
State Official
Coordinates
41.273, -78.828

Several trees were reported down along Clay Plant Road.

Thunderstorm Wind, Westmoreland

When
March 7, 5:05 PM EST
Where
Westmoreland County, 1.78 mi N of Greensburg
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Emergency Manager
Coordinates
40.325, -79.544

Multiple trees and power lines were reported down in Hempfield Township.

Thunderstorm Wind, Indiana

When
March 7, 5:06 PM EST
Where
Indiana County, 1.76 mi SSW of Garbleton
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.708, -79.117

Report of wires down along Kimmel Road.

Thunderstorm Wind, Westmoreland

When
March 7, 5:07 PM EST
Where
Westmoreland County, 1.78 mi N of Greensburg
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
40.325, -79.544

Trees and power lines were reported down in Hempfield Township.

Thunderstorm Wind, Jefferson

When
March 7, 5:07 PM EST
Where
Jefferson County, 1.02 mi NNE of Lindsey
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.943, -78.990

A tree was reported down on Davis Alley.

Thunderstorm Wind, Jefferson

When
March 7, 5:10 PM EST
Where
Jefferson County, 0.88 mi E of Elk Run Jct
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.949, -78.933

A tree was reported down blocking the road along Route 119.

Thunderstorm Wind, Jefferson

When
March 7, 5:10 PM EST
Where
Jefferson County, 0.41 mi WNW of Anita
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
41.002, -78.957

A tree was reported down on power lines at the intersection of Ash and Hemlock Streets.

Thunderstorm Wind, Indiana

When
March 7, 5:10 PM EST
Where
Indiana County, 1.92 mi SSW of Marion Center
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.745, -79.066

Wires were reported down on Pearce Hollow Road.

Thunderstorm Wind, Indiana

When
March 7, 5:10 PM EST
Where
Indiana County, 0.21 mi NNE of Georgeville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.833, -79.099

Wires were reported down on Route 210.

Thunderstorm Wind, Indiana

When
March 7, 5:11 PM EST
Where
Indiana County, 1.02 mi SSW of Homer City
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
40.536, -79.156

A tree was reported down on a home along US-119.

Thunderstorm Wind, Indiana

When
March 7, 5:15 PM EST
Where
Indiana County, 0.51 mi WSW of Dixonville
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.717, -79.009

Wires were reported down on Leroy Road.

Thunderstorm Wind, Jefferson

When
March 7, 5:15 PM EST
Where
Jefferson County, 1.03 mi SSE of Cramer
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
41.007, -78.841

Wires were reported down in Henderson Township.

Thunderstorm Wind, Indiana

When
March 7, 5:21 PM EST
Where
Indiana County, 0.67 mi ESE of Gipsy
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.817, -78.868

Wires were reported down on Logan Road.

Thunderstorm Wind, Indiana

When
March 7, 5:21 PM EST
Where
Indiana County, 0.27 mi WNW of Palmerton
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.472, -79.184

A tree was reported down on Church Street.

Thunderstorm Wind, Westmoreland

When
March 7, 5:23 PM EST
Where
Westmoreland County, 2.1 mi WSW of Longbridge
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Public
Coordinates
40.258, -79.336

Wires reported to be arcing on Penn Grove Lane.

Thunderstorm Wind, Indiana

When
March 7, 5:24 PM EST
Where
Indiana County, 0.53 mi SW of Wilgus
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.774, -78.886

Wires were reported down on Wilgus Road.

Thunderstorm Wind, Indiana

When
March 7, 5:25 PM EST
Where
Indiana County, 1.91 mi E of Hooverhurst
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
State Official
Coordinates
40.795, -78.814

Wires were reported down on Rock Run Road.

Thunderstorm Wind, Indiana

When
March 7, 5:32 PM EST
Where
Indiana County, 1.82 mi SSW of Strongstown
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
40.524, -78.928

Wires were reported down on Schultz Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2026Every state in 2026This day in weather historyWarnings in Pennsylvania, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1322629, 1322630, 1322632, 1322634, 1322637, 1322642, 1322645, 1322650, 1322659, 1322662, 1322664, 1322672, 1322668, 1322677, 1322628, 1322680, 1322682, 1322679, 1322681, 1322778, 1322779, 1322781, 1322782, 1322783, 1322622, 1322780, 1322605, 1322624, 1322784, 1322626, 1322616, 1322620, 1322603, 1322604, 1322625, 1322627, 1322606, 1322601, 1322602, 1322599, and more.